# SDR R61A201603040222

- Difficulty date: March 4, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 21,059 hours, 16,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURNING HEAVY CHECK WAS REPORTED THAT STRINGER 19 RT BETWEEN FRAMES 88-89 IS CORRODED.  MAINTENANCE R & R STRINGER 19 RT BETWEEN FRAMES 88-89 IAW SRM 175 51-43-02, 51-43-01,51-41-01, 51-41-02, 53-23-03 AND ETD 2016-170-024170.
